# SDR AALA201810029016

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 29,741 hours, 11,661 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Loose
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ARMING PADDLE LOOSE AT ATTACHING ARM. SECURED R3 DOOR ARMING AND DISARM PADDLE IAW AMM 52-22-22.
